# SDR CHQA200900273

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- Aircraft time: 20,565 hours, 17,186 cycles
- Engine: Ge CF343B1
- Engine time: 19,474 hours, 16,354 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 38004883
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH THE NR 2 IDG ON MEL REQUIRING OPERATION OF THE APU DURING FLIGHT, THE CREW RECEIVED AN APU OIL TEMP MESSAGE ON EICAS.  THE AIRCRAFT DIVERTED TO LIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE APU OIL OVER SERVICED AND REMOVED EXCESS OIL TO THE CORRECT LEVEL.  THE APU HIGH OIL TEMP SWITCH WAS CLEANED AS WELL.  THE APU THEN OPS CHECKED SATISFACTORILY.
